# SDR SWAA2014082231094

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,247 hours, 14,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 83925
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER LIGHT INOPERATIVE.  REPLACED FUSE IAW AMM.
